# SDR AWXA9900347

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Unserviceable
- Location: Fwd/Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LTS INOP IN FWD AND AFT SECTIONS OF A/C.  REMOVED AND REPLACED FWD AND AFT BATTERY PACKS,  ALSO L1 AND R1 DOOR BATTERIES.
